Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 79, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 5, 2008, 5:04 AM CDT for Iowa County, Keokuk County, Washington County, Iowa. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 5:04 AM CDT (10:04 UTC)
- Expired
- Jun 5, 2008, 5:45 AM CDT
- In force
- 41 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Iowa County, IA, Keokuk County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 137 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:20 AM CDT | TSTM WND DMG | 1 E South English, IA | A FEW SMALL TO MODERATE SIZED TREE BRANCHES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:59 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1408 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 051004
SVRDVN
IAC095-107-183-051045-
/O.NEW.KDVN.SV.W.0079.080605T1004Z-080605T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 AM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN IOWA COUNTY IN EAST CENTRAL IOWA...
KEOKUK COUNTY IN SOUTHEAST IOWA...
WESTERN WASHINGTON COUNTY IN SOUTHEAST IOWA...
* UNTIL 545 AM CDT.
* AT 503 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
APPROXIMATELY 7 MILES NORTHWEST OF HEDRICK...OR 13 MILES SOUTHWEST
OF SIGOURNEY...AND MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DELTA AND 7 MILES NORTHWEST OF MARTINSBURG AROUND 510 AM CDT...
HAYESVILLE AROUND 515 AM CDT...
SIGOURNEY AROUND 520 AM CDT...
HARPER AND 6 MILES SOUTHEAST OF SOUTH ENGLISH AROUND 530 AM CDT...
KINROSS AROUND 535 AM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
LAT...LON 4136 9242 4162 9189 4125 9175 4116 9214
4116 9241
TIME...MOT...LOC 1004Z 243DEG 44KT 4124 9240
$$
DLF2 follow-up statements
000
WWUS53 KDVN 051022
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 AM CDT THU JUN 5 2008
IAC095-107-183-051045-
/O.CON.KDVN.SV.W.0079.000000T0000Z-080605T1045Z/
IOWA IA-WASHINGTON IA-KEOKUK IA-
522 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR KEOKUK...WESTERN WASHINGTON AND SOUTHEASTERN IOWA COUNTIES...
AT 516 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED APPROXIMATELY NEAR SIG-NOR FIELD AIRPORT...OR
NEAR SIGOURNEY...MOVING NORTHEAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WELLMAN...8 MILES SOUTHEAST OF HOLBROOK AND 9 MILES NORTHWEST OF
WEST CHESTER AROUND 530 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR EASTERN IOWA AND NORTHWEST ILLINOIS.
LAT...LON 4136 9242 4162 9189 4125 9175 4116 9214
4116 9241
TIME...MOT...LOC 1022Z 236DEG 61KT 4139 9203
$$000
WWUS53 KDVN 051041
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
541 AM CDT THU JUN 5 2008
IAC095-107-183-051051-
/O.EXP.KDVN.SV.W.0079.000000T0000Z-080605T1045Z/
IOWA IA-WASHINGTON IA-KEOKUK IA-
541 AM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR KEOKUK...WESTERN WASHINGTON
AND SOUTHEASTERN IOWA COUNTIES EXPIRES AT 545 AM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR EASTERN IOWA AND NORTHWEST ILLINOIS.
LAT...LON 4136 9242 4162 9189 4125 9175 4116 9214
4116 9241
TIME...MOT...LOC 1041Z 236DEG 61KT 4157 9167
$$
DLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:25 AM CDT, 39 minutes earlier.
Area forecast discussion, Jun 5, 4:25 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
425 AM CDT THU JUN 5 2008
.UPDATE...
MONITORING RECENT RADAR TRENDS...FLASH FLOODING POTENTIAL ACROSS
THE SE CWFA APPEARS TO HAVE ENDED. BULK OF MCS CLUSTERS MOVING
OUT OF S CENTRAL IA ARE DISSIPATING AT THE SOUTHERN END AND
LIFTING NORTHEAST. ONLY ISOLATED SHOWERS AND FEW THUNDERSTORMS
WERE SEEN IN ELEVATED CONVECTION RIDING NE ACROSS NE MO INTO W
CENTRAL IL...WHERE WARMING MID LEVEL TEMPS ON LAPSE SOUNDINGS
WAS INCREASING THE CAP. HAVE UPDATED FLASH FLOOD WATCH TO REMOVE
FAR SE IA...NE MO AND ALL BUT FAR NW IL. EVEN IF STORMS DO DEVELOP
OR INCREASE INTO THIS AREA...THE ACTIVITY SHOULD BE PROGRESSIVE
AND LESS PRONE TO TRAINING OF STORM COMPLEXES THAT HAS BEEN SEEN
ALONG AND NORTH OF THE WARM FRONT. E CENTRAL IA INTO FAR NW IL STILL
LOOKS TO BE AT GREATEST RISK FOR SHORT TERM FLASH FLOODING AND
CONTINUE WATCH THERE THROUGH 10 AM. ..SHEETS..
&&
.AVIATION...
STRONG TO SEVERE TSRA MVNG RAPIDLY NE THROUGH KCID AND KDBQ EARLY
THIS MORNING. STORMS OVER SCNTRL IA MAY HOLD TOGETHER LONG ENUF TO
IMPACT KMLI/KBRL IN THE 12Z TO 15Z TIME FRAME. EXPECT IFR
CONDITIONS WITH TSRA AND WND GUSTS LIKELY 35 TO 45KTS. WARMING MID
LEVELS THIS MORNING SHOULD DECREASE TSRA THREAT FOR KBRL AFTER 15Z
AND AT KMLI AFT 18Z. TSRA THREAT AT KMLI/KBRL SHOULD BE LOW THE
REST OF THE AFTERNOON AND EVENING. WARM FRONT APPEARS TO STALL
JUST S OF KCID AND KDBQ THROUGH EARLY AFTERNOON WHICH SUGGESTS AT
LEAST SCATTERED SHRA/TSRA TO REMAIN NEAR THOSE TAFS SITES THROUGH
MID AFTERNOON. WARM FRONT TO PUSH N OF KCID/KDBQ DURING THE LATE
AFTERNOON OR EARLY EVENING WHICH WILL PROVIDE A BREAK IN THE TSRA
DURING THE LATE EVENING AND EARLY MORNING HOURS. STRONG TO SEVERE
TSRA EXPECTED TO DEVELOP OVER CENTRAL IA LATE TONIGHT...MAY MAKE
IT INTO KCID AFTER 06Z. ...DLF..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR BENTON-
BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CARROLL-JO
DAVIESS-ROCK ISLAND-STEPHENSON.
MO...NONE.
&&
SHEETS/DLFHazardous weather outlook, Jun 4, 11:04 AM CDT, 18 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1104 AM CDT WED JUN 4 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-051030- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1104 AM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT AN EMERGENCY MANAGER CONFERENCE CALL HAS BEEN SCHEDULED FOR 130 PM TODAY...FOR AREAS ALONG THE MISSISSIPPI RIVER AND WESTWARD. THE TOPIC OF THE CONFERENCE CALL WILL BE AN UPDATE ON THE FLOODING AND SEVERE WEATHER THREATS OVER THE NEXT FEW DAYS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE AREA THROUGH TONIGHT. A STATIONARY FRONT ACROSS NORTHERN MISSOURI AND CENTRAL ILLINOIS WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY. SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND SOUTH OF INTERSTATE 80 THIS MORNING. AN ISOLATED SEVERE STORM IS POSSIBLE...ESPECIALLY SOUTH OF HIGHWAY 34...WITH PENNY SIZE HAIL AND DAMAGING WIND GUSTS. THE RISK OF SEVERE THUNDERSTORMS WILL SPREAD NORTH THIS AFTERNOON AND OVERNIGHT AS THE STATIONARY FRONT...BEGINS TO MOVE NORTH AS A WARM FRONT. THE PRIMARY SEVERE THREAT WITH THE AFTERNOON AND OVERNIGHT STORMS WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO POSSIBLE...MAINLY DURING THE LATE AFTERNOON AND EVENING HOURS. THE POTENTIAL FOR MORE FLASH FLOODING EXISTS OVER THE AREA THROUGH TONIGHT. HEAVY RAINS OVER THE PAST SEVERAL DAYS HAS RESULTED IN SATURATED SOILS OVER MUCH OF THE AREA. ANY MODERATE TO HEAVY RAINS TODAY AND TONIGHT WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING. A FLASH FLOOD WATCH IN EFFECT WEST OF A DUBUQUE IOWA...MACOMB ILLINOIS LINE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT ROUGHLY NORTH OF A LINE FROM SIGOURNEY...THROUGH CEDAR RAPIDS...TO FREEPORT ILLINOIS. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. A FEW NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY THURSDAY FROM HIGHWAY 34 NORTH TO THIS AXIS. DUE TO HIGH LEVELS OF MOISTURE IN THE ATMOSPHERE...THERE WILL BE A CONTINUED RISK OF HEAVY RAINFALL WITH ANY THUNDERSTORM. ON FRIDAY...THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE OUTLOOK AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND HEAVY RAINFALL. THERE IS ALSO A POTENTIAL FOR SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND ISOLATED TORNADOES. WITH THE GROUND SATURATED FROM RECENT HEAVY RAINS...ANY ADDITIONAL HEAVY RAIN THROUGH THE PERIOD MAY LEAD TO FLASH FLOODING. THERE IS A CHANCE FOR THUNDERSTORMS OVER ESPECIALLY THE NORTHWEST HALF OF THE OUTLOOK AREA SATURDAY NIGHT THROUGH MONDAY. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY SEVERAL EASTERN IOWA TRIBUTARY RIVERS...WITH MINOR FLOODING ALONG THE MISSISSIPPI RIVER FROM GLADSTONE SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. DLF/DLS/JAZ
In the hours before
Local storm report, Jun 5, 2:31 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
231 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TSTM WND GST 4 SW VAN HORNE 41.97N 92.15W
06/05/2008 M64.00 MPH BENTON IA TRAINED SPOTTER
MEASURED ON DAVIS SYSTEM.
&&
WELocal storm report, Jun 5, 2:45 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
245 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM HEAVY RAIN 1 SSW BELLE PLAINE 41.89N 92.28W
06/05/2008 M0.60 INCH BENTON IA TRAINED SPOTTER
RAIN FELL IN 10 MINUTES. WIND GUST ESTIMATED 40 TO 45
MPH.
&&
WELocal storm report, Jun 5, 3:24 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
324 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM HEAVY RAIN 4 SW VAN HORNE 41.97N 92.15W
06/05/2008 M0.67 INCH BENTON IA TRAINED SPOTTER
FELL IN LAST HOUR.
&&
WELocal storm report, Jun 5, 3:26 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM HEAVY RAIN 3 W STANLEY 42.64N 91.87W
06/05/2008 M1.90 INCH BUCHANAN IA CO-OP OBSERVER
TOTAL SINCE 11 PM.
&&
WELocal storm report, Jun 5, 3:46 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
346 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM HEAVY RAIN 3 W STANLEY 42.64N 91.87W
06/05/2008 M0.00 INCH BUCHANAN IA CO-OP OBSERVER
EAST BRANCH OF HAZLETON CREEK OUT OF ITS BANKS WITH WATER
IN FIELDS BETWEEN STANLEY AND FONTANA PARK. 1.90 INCHES
OF RAIN FELL IN LAST 4 HOURS IN AREA.
&&
WESpecial weather statement, Jun 5, 3:50 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 350 AM CDT THU JUN 5 2008 IAZ040>042-051>054-063>066-076-077-ILZ001-051100- BENTON IA-BUCHANAN IA-CEDAR IA-CLINTON IA-DELAWARE IA-DUBUQUE IA- IOWA IA-JACKSON IA-JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LINN IA-WASHINGTON IA- 350 AM CDT THU JUN 5 2008 ...HEAVY RAINFALL...GUSTY TO STRONG WINDS POSSIBLE BETWEEN 4 AND 6 AM... A BROAD AREA OF THUNDERSTORMS...SOME STRONG WILL MOVE NORTHEAST PRODUCING HEAVY TO TORRENTIAL HEAVY RAINFALL RATES OF OVER TWO INCHES AN HOUR AND GUSTY WINDS OF 30 TO 40 MPH WITH ISOLATED HIGHER GUSTS POSSIBLE. MANY LOCATIONS...ESPECIALLY ALONG AND NORTH OF A MANCHESTER TO IOWA CITY TO SIGOURNEY LINE COULD EXPERIENCE SIGNIFICANT FLASH FLOODING IF THEY RECEIVE AN ADDITIONAL INCH OR MORE OF RAINFALL ON TOP OF THE 1 TO 2 INCHES THAT HAS ALREADY FALLEN TONIGHT NORTH OF THE AFOREMENTIONED LINE. INDIVIDUALS SHOULD SECURE LOOSE ITEMS FROM THE STRONG WINDS AND BE ON THE LOOKOUT FOR RAPIDLY RISING WATER LEVELS FROM HEAVY RAINS. NICHOLS
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:57 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 46 min |
| Jun 5, 2:06 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware | 54 min |
| Jun 5, 2:18 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Linn | 57 min |
| Jun 5, 5:22 AM CDT | Flash Flood Warning | DVN | Benton, Iowa, Johnson, Linn | 3 hr |
| Jun 5, 6:58 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 32 min |
| Jun 5, 9:48 AM CDT | River Flood Warning | DVN | Cedar, Johnson, Linn | 16 days |
| Jun 5, 12:50 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 32 days |
| Jun 5, 1:08 PM CDT | River Flood Warning | DVN | Des Moines, Louisa | 26 days |
| Jun 5, 2:58 PM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Delaware, Dubuque, Iowa, Jefferson and 5 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.